# SDR P5CA9500029

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN PANEL 334GRB LOWER STABILIZER.  REPAIRED PER BOEING SRM 51-40-01.
